Contract grant sponsor: NSFC; contract grant numbers: 10831001, 11171279, 11226033, and 11226288; contract grant sponsor: Fuzhou University; contract grant numbers: 022458 and 600628.
The Cubic Vertices of Minimal Bricks
Article first published online: 20 JUN 2013
© 2013 Wiley Periodicals, Inc.
Journal of Graph Theory
Volume 76, Issue 1, pages 20–33, May 2014
How to Cite
Lin, F., Zhang, L. and Lu, F. (2014), The Cubic Vertices of Minimal Bricks. J. Graph Theory, 76: 20–33. doi: 10.1002/jgt.21747
- Issue published online: 5 MAR 2014
- Article first published online: 20 JUN 2013
- Manuscript Revised: 6 MAY 2013
- Manuscript Received: 21 MAR 2012
- NSFC. Grant Numbers: 10831001, 11171279, 11226033, 11226288
- Fuzhou University. Grant Numbers: 022458, 600628
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!